bannednutrition.com
Page 1 of 2 12 LastLast
Results 1 to 10 of 12

Thread: First cycle with LGD4033 causing lethargic

  1. #1

    First cycle with LGD4033 causing lethargic

    Hi. Im currently taking LGD4033 which i purchase from usmaderesearch. I recently found this forum so I wont be purchasing there anymore and ill be getting it from an approved source from here. Well first day I started with 10mg which after an hour.caused me to feel so exhausted and lethargic that i had to sleep the rest of the day. Second day i did 5mg instead and i still felt the same just not as much. Ill be doing my third day on 2.5mg to see how that goes. However, my question is, is this supposed to happen? I cant seem to find anyone else experiencing this and if they do its usually at the end of their cycle. Ive only been to the gym once on the 5mg and i didnt feel any strength gains or anything.
    Im 5'5". 150 lbs. Ive done 5 years of test and tren. Never had a problem with libido or supression. Always done pct on time.
    Should I assume that the sarms I purchased are fake and throw them away? I cant imagine only taking 5mg and being that lethargic and sleepy to be a possible side effect. Thanks.

  2. #2
    Sounds like mk677 not lgd.

    Sent from my SM-G950U using Tapatalk

  3. #3
    I wouldn't continue using it. Lgd took me a couple weeks before seeing results and they were nothing like that. Mk677 on the other hand would knock me straight out and make me hungry as fuck when I crossed the threshold

    Sent from my SM-G950U using Tapatalk

  4. #4
    I thought so as much. It just didnt make sense that i would run out of.energy completely like this. I guess ill just have to toss it and get it from pharama lady instead

  5. #5
    Gotta be careful.... there are a lot of shady characters trying to cash in on sarms right now

    Sent from my SM-G950U using Tapatalk

  6. #6
    Quote Originally Posted by Dotsarms View Post
    I thought so as much. It just didnt make sense that i would run out of.energy completely like this. I guess ill just have to toss it and get it from pharama lady instead
    ESARMS will be open soon. They are a new domestic source. You can already see a number of review logs going on here.....


    Sent from my iPhone using Tapatalk

  7. #7
    Quote Originally Posted by Buddhabuilder View Post
    ESARMS will be open soon. They are a new domestic source. You can already see a number of review logs going on here.....


    Sent from my iPhone using Tapatalk
    Thanks ill be waiting for esarms then since pharma lady only has them in tabs and not liquid.

  8. #8
    you definitely should stop using them asap... i have no idea what you have... noone would fake lgd with mk677, i assure you as 677 is extremely expensive but in no way should you be feeling the way you do...

  9. #9
    Could be a liver toxic prohormone.

  10. #10
    After about week 5 you may feel a lack of energy due to some suppression

    But not within days


    Sent from my iPhone using Tapatalk

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •